Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i've had little acne before and i never use to wash my face with any cleansers...

so one time i broke out like normal..well maybe abit more than normal.. so i wnet to see my dermatolgest.

he percribed me DOXYCIN 100m capsules" and a gel called "CLINDOXYL GEL" (clindamycin 1% and benzoyl peroxide 5% )|

i am in my 3rd week now.. and it is just giinvng me more tiny pimples ..

if i wasn't on any meds. it would of cleared up by now and i woudl have my noram skin back..

I THINK I AM JUST GONNA STOP TAKIN THE MEDS.

is that a good idea ????????????????????????????????

cuz i am puting all this crap on my face. the BP the aloe taken the pills...gezzz it caousing me to have more pimples !!!

Should i jsut stop..?

couse normaly my skin would be better by now...if i wasn'

t taken these meds

Share this post


Link to post
Share on other sites

I know how you feel, maybe talk about it to your derm and ask if the tiny pimples are to be expected? I know it can be initial breakout, blackheads coming up to the surface.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×